MathSciNet Relay Station
MathSciNet bibliographic data
MR1480375 (98f:65096) 65M50 (65M15 76M25)
Nicolaides, Roy A.; Wu, Xiaonan Covolume solutions of three-dimensional div-curl equations. SIAM J. Numer. Anal. 34 (1997), no. 6, 2195–2203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement